# SDR AU981626

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 87600515001
- Condition: Loose
- Location: Mixture Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CONTROL CABLE FOUND WITH LOW TENSION.  FURTHER INVESTIGATION FOUND THE CABLE TURN-BUCKLE TO BE LOCKWIRED AND BOTTOMED OUT - TENSION COULD NOT BE ADJUSTED.
